# SDR A6WA2013030800837

- Difficulty date: February 27, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 22,174 hours, 21,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Bs 654.5-718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CASE DRAIN FILTER SUPPORT BRACKET DAMAGED.  FABRICATED & REPLACED NR 2 CASE DRAIN FILTER SUPPORT BRACKET IAW SRM 51-42-06.
